# SDR ZW0A0301002

- Difficulty date: January 20, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 20,309 hours, 6,812 cycles
- Engine: Pwa PW2037
- Engine time: 32,528 hours, 13,197 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE OIL QTY DROPPED FROM 11 QTS TO 5 QTS WITH CONTINUING DROP UNTIL RIGHT ENGINE OIL PRESSURE EICAS MESSAGE. PERFORMED ENGINE FAILURE CHECKLIST. SHUT DOWN ENGINE AND DIVERTED TO TAMPA.  FOUND OIL LEAKING FROM SCAVENGE PUMP NIPPLE. REPLACED SCAVENGE PUMP ASSEMBLY. ACCOMPLISHED 757 MM 72-61-08 AND PERFORMED TEST 11 OK FOR SERVICE.
